# SDR ABXR201002010001

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 51,644 hours, 35,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ROUTINE SCHEDULED MX, THE LT WING-TIP WAS FOUND TO HAVE A TEAR OUT IN THE AREA OF THE AFT LOWER MOUNTING FASTENER HOLE. CUT DAMAGED AREA OUT AND PERFORMED HFEC TO ENSURE DAMAGE WAS REMOVED IAW  NDT MANUAL PART 6 51-00-00 FIG. 23.  REPAIR INSTALLED IAW SRM 57-20-5 AUTHORIZED BY AMES REA B257-60111MR.  ITEM RETURNED TO SERVICE.
